# SDR DALA1015699922

- Difficulty date: July 2, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 86,181 hours, 73,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FORWARD NOSE LANDING GEAR FRAME DAMAGED AT BS 39 RBL 0 TO LBL 10.5.  REPAIRED PER ERA 483286-14.
